# SDR SWAA2015070941679

- Difficulty date: May 27, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 38,967 hours, 25,484 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589358
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 WINDOW FRAME E - F POST CRACKED AT SECOND FASTENER FROM BOTTOM.  REPAIRED POST IAW ACO.
